Main Subjects = Differential Equations
Exact solutions of (3+1)-dimensional wave equation via Lie brackets of symmetries

Articles in Press, Accepted Manuscript, Available Online from 26 December 2023


Seyed Reza Hejazi; Hamid Erfanian

An eigenvalue optimization problem for Dirichlet-Laplacian with a drift

Articles in Press, Accepted Manuscript, Available Online from 31 December 2023


Mohsen Zivari Rezapour

Investigation of mathematical model of human liver by Caputo fractional derivative approach

Volume 11, Issue 4, December 2021, Pages 750-760


Mehdi Shabibi; Zohreh Zeinalabedini Charandabi; Hakimeh Mohammadi; Shahram Rezapour

Numerical Solution of Some 2-Dimensional Direct and Inverse Heat Conduction Problems by Method of Fundamental Solutions

Volume 8, Issue 1, September 2018, Pages 65-86


Javad Damirchi; Ali Janmohammadi; Masoud Hasanpour; Reza Memarbashi

Symmetry of optimal solution when domain is symmetric

Volume 6, Issue 1, April 2016, Pages 81-88


Mohsen Zivari-Rezapour; Mehdi Jalalvand

A new formulation for extrapolation of seismic wave field response and its derivatives

Volume 5, Issue 2, November 2015, Pages 47-58


Farzad Moradpouri; Ali Moradzadeh; Reynam Cruz Pestana; Mehrdad Soleimani Monfared

A Mathematical modeling of a two layered blood flow through constricted vessels

Volume 3, Issue 1, June 2013, Pages 79-99

Ahmad Haghighi; Mohammad Shahbazi Asl